# SDR SWAA2023053128081

- Difficulty date: April 15, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 23R LOCATED BS500B PLUS 5INCH AT FWD CARGO COMPARTMENT 2023-257972<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN:45MG; SN:130064101; DUE DATE: 12-OCT-23;[02] TOOL USED: ULTRASONIC THICKNESS EQUIPMENT; P/N: 45 MG; S/N: 130066401; DUE DATE: 21-SEP-23.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 23R BETWEEN BS500A TO BS500C AT FWD C.C I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELLOW;[06] PERFORMED PERMANENT REPAIR ON STRINGER 23R BETWEEN BS500A TO BS500C AT FWD C.C I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. RII;SEE INDIVIDUAL SIGN OFF BELLOW.
